# SDR DALA2022092806354

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 67,553 hours, 8,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 FOUND ON SVC CHECK - EMER SEAT LIGHT OUT AT SEAT 35AB, 35HJ, AND 41HJ, AND CEILING EMER LIGHT OUT BY SEAT 3J. CORRECTIVE ACTION: RESECURED SOCKETS IN SIDEWALL PLUG AT SEAT 35AB, RETERMINATED NEW SOCKETS IN SIDEWALL PLUG AT SEAT 35HJ, AND REPLACED RECEPTACLE AT SIDEWALL FOR SEAT 41HJ. (8319107)
